# SDR AALA202312202926

- Difficulty date: December 10, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 66,123 hours, 27,724 cycles
- Engine: Cfmint CFM567B20
- Engine time: 39,294 hours, 16,415 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO HIGH ENGINE VIBRATION FELT ON RIGHT ENGINE 5.0 INDICATION. AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202312112926: RIGHT ENGINE REPLACED PER JOB CARD 08L40072003.**(CLOSED).
